# SDR 01FDEA00074

- Difficulty date: February 2, 2001
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 651634659
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION C53-111-01-03 ON SHEAR TIE BS 1110, LBL 1, WL 145.  *S/D*  REMOVED AND REPLACED PER FEDEX SRM 51-10-6, 53-10-4, 53-30-3 AND EA 7-5310-56295.
